Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 191, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 7, 2006, 12:58 AM CDT for Adair County, Macon County, Schuyler County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2006, 12:58 AM CDT (05:58 UTC)
- Expired
- Aug 7, 2006, 1:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Adair County, MO, Macon County, MO, Schuyler County, MO
The radar
The Des Moines radar (KDMX), 194 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2005 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 070558
SVREAX
MOC001-121-197-070645-
/O.NEW.KEAX.SV.W.0191.060807T0558Z-060807T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 AM CDT MON AUG 7 2006
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI
ADAIR COUNTY IN NORTHEAST MISSOURI
SOUTHEASTERN SCHUYLER COUNTY IN NORTHEAST MISSOURI
* UNTIL 145 AM CDT
* AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF NOVINGER TO NOVINGER TO 15 MILES NORTH OF
BUCKLIN...AND MOVING NORTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KIRKSVILLE BY 115 AM CDT.
LA PLATA BY 125 AM CDT.
GREENTOP BY 130 AM CDT.
QUEEN CITY BY 135 AM CDT.
BRASHEAR AND 8 MILES SOUTHWEST OF DOWNING BY 145 AM CDT.
THE TOWNS OF ELMER...SOUTH GIFFORD...MILLARD...CANNON MEM ARPT AND
GIBBS ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4026 9289 4015 9282 3991 9285 3991 9236
4033 9236 4051 9236
$$
PC2 follow-up statements
000
WWUS53 KEAX 070625
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
125 AM CDT MON AUG 7 2006
MOC001-121-197-070645-
/O.CON.KEAX.SV.W.0191.000000T0000Z-060807T0645Z/
SCHUYLER MO-ADAIR MO-MACON MO-
125 AM CDT MON AUG 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MACON...ADAIR AND SOUTHEASTERN SCHUYLER COUNTIES UNTIL 145 AM CDT...
AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF GREENTOP TO KIRKSVILLE TO ATLANTA...
MOVING NORTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LA PLATA BY 130 AM CDT.
GREENTOP BY 135 AM CDT.
QUEEN CITY BY 140 AM CDT.
BRASHEAR AND 9 MILES SOUTHWEST OF DOWNING BY 145 AM CDT.
THE TOWN OF GIBBS IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4026 9289 4015 9282 3991 9285 3991 9236
4033 9236 4051 9236
$$
PC000
WWUS53 KEAX 070640
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 AM CDT MON AUG 7 2006
MOC001-121-197-070650-
/O.EXP.KEAX.SV.W.0191.000000T0000Z-060807T0645Z/
SCHUYLER MO-ADAIR MO-MACON MO-
140 AM CDT MON AUG 7 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACON...ADAIR AND
SOUTHEASTERN SCHUYLER COUNTIES WILL EXPIRE AT 145 AM CDT...
AT 136 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4026 9289 4015 9282 3991 9285 3991 9236
4033 9236 4051 9236
$$
PCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:45 PM CDT, 9 hours 13 minutes earlier.
Area forecast discussion, Aug 6, 3:45 PM CDT, 9 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CDT SUN AUG 6 2006
.DISCUSSION...
SURFACE FRONT CURRENTLY LIES FROM CNTRL IOWA...THROUGH SERN
NEBRASKA...AND INTO WEST CNTRL KANSAS THIS AFTERNOON. SCATTERED
SURFACE BASED THUNDERSTORMS HAVE FORMED ALONG THIS FRONT OVER NORTH
CENTRAL KANSAS AND EXTREME SE NEBRASKA. THESE STORMS ARE BEING AIDED
BY EXTREME HEATING IN THE WARM SECTOR /TEMPS 100-105 DEGREES/...
CONVERGENCE ALONG THE BOUNDARY...AND SUPPORT FROM A WEAK SHORTWAVE
SEEN IN WV IMAGERY EXITING INTO THE HIGH PLAINS FROM CNTRL COLORADO.
ELSEWHERE...DIURNALLY DRIVEN ISOLATED THUNDERSTORMS ARE POPPING OVER
THE OZARK PLATEAU THROUGH SERN KANSAS AND ERN OKLAHOMA.
ASIDE FROM THE ISOLATED THUNDERSTORMS TO THE SOUTH...WHICH WILL
DECAY SHORTLY AFTER SUNSET...THE MAIN FOCUS WILL BE THE CONVECTION
ALONG AND BEHIND THE FRONTAL BOUNDARY THIS EVENING AND OVERNIGHT.
VISIBLE SATELLITE INDICATES A PARTICULARLY ROBUST LOOKING CELL SE OF
KBIE...AND TRENDS SEEM TO INDICATE FURTHER STORM DEVELOPMENT ALONG
THE FRONT INTO THE EVENING HOURS. THIS WOULD PUT NORTHERN MISSOURI
AT RISK FOR SEEING THUNDERSTORMS BEFORE MIDNIGHT. CURRENTLY...THE
CONVECTIVE PROFILE IS CHARACTERIZED BY MODERATE INSTABILITY /MLCAPES
2000-3000 J/KG/...STEEP MID LEVEL LAPSE RATES /7-7.5 C/KM/...LARGE
T/TD SPREADS...AND WEAK SHEAR. THIS WOULD INDICATE HIGH WINDS AS THE
PRIMARY THREAT FROM THE STRONGEST CELLS. HOWEVER...INSTABILITY WILL
WANE QUICKLY AT SUNSET...AND IT IS UNCERTAIN WHETHER ANY OF THE
STRONGEST STORMS PROPAGATE INTO MISSOURI...OR DEVELOP ALONG THE
BOUNDARY ACROSS NRN MISSOURI BEFORE THE BEST INSTABILITY IS
EXHAUSTED.
FOLLOWED THE GFS PRESSURE AND WIND FIELDS THROUGH MONDAY AS NAM
FORECAST CONTINUES TO HAVE PROBLEMS WITH THE PLACEMENT OF SURFACE
FEATURES. THATS NOT TO SAY THE GFS DOES NOT HAVE PROBLEMS OF ITS
OWN...PARTICULARLY THE CONVECTIVE FEEDBACK IT DISPLAYS BEGINNING
OVERNIGHT. CURRENT THINKING IS ONGOING CONVECTION ALONG THE FRONT
WILL RUN ITS COURSE THROUGH NRN MISSOURI AND SRN IOWA THIS EVENING.
THEN...POST FRONTAL ELEVATED CONVECTION APPEARS LIKELY ACROSS ERN
NEBRASKA OVERNIGHT ASSOCIATED WITH ISENTROPIC LIFT THROUGH THE 310K
LAYER. MAIN CONCERN IS CURRENT THUNDERSTORM ACTIVITY WILL PERSIST
INTO THE OVERNIGHT HOURS AND DISRUPT THE ATMOSPHERE SUCH THAT POST
CONVECTIVE SHORTWAVE RIDGING DEVELOPS...AND HINDERS/PREVENTS
SUFFICIENT ISENTROPIC LIFT.
VERY UNCERTAIN FORECAST FOR MONDAY...AS MESOSCALE PROCESSES WILL
LARGELY DETERMINE THE TIMING AND LOCATION OF FURTHER THUNDERSTORM
DEVELOPMENT. TO THAT EFFECT...MAINLY JUST BROADBRUSHED 30 TO 50
PERCENT POPS ACROSS THE AREA...WITH POPS INCREASING TO 60 PERCENT
OVER CENTRAL MISSOURI IN THE EVENING HOURS WHERE IT WAS FELT THE
BEST BOUNDARY LAYER AND UPPER LEVEL SUPPORT WILL BE CO-LOCATED.
SIMILARLY WITH PRECIPITATION CHANCES...TEMPERATURES WILL BE HIGHLY
DEPENDANT ON THE CONVECTIVE EVOLUTION. GENERALLY FOLLOWED THE WARMER
NAM GUIDANCE NUMBERS...AS GFS MAV GUIDANCE APPEARED TOO TIED TO
BACKGROUND FIELDS CREATED BY THE MODELS CONVECTIVE FEEDBACK.
FRONTAL BOUNDARY BEGINS TO WEAKEN/DISSIPATE BY TUESDAY OVER SRN
MISSOURI. HOWEVER...MODELS INDICATE DEEP ISENTROPIC LIFT PRODUCING
PRECIPITATION BEHIND THE FRONT...PRIMARILY DURING THE MORNING HOURS.
UNCERTAINTY REGARDING THE MOVEMENT OF THE FRONTAL BOUNDARY...AND
STRENGTH OF THE RIDGE TRYING TO REBUILD OVER THE AREA PRECLUDES ANY
MORE THAN A LOW CHANCE MENTION.
21
MEDIUM RANGE MODELS ADVERTISING A SIGNIFICANT CHANGE TO THE UPPER
FLOW PATTERN FOR THE LATTER PART OF NEXT WEEK. A MORE AMPLIFIED FLOW
IS EXPECTED TO EVOLVE ACROSS CANADA AND THE NORTHERN U.S. RESULTING
IN NORTHWESTERLY UPPER FLOW FROM THE UPPER MS VALLEY THROUGH THE OH
VALLEY. MO WOULD BE ON THE WESTERN EDGE OF THIS PATTERN.
A FRONTAL BOUNDARY SOUTH OF THE CWA ON TUESDAY IS FORECAST TO EITHER
DISSIPATE OR LIFT NORTHEAST BY WEDNESDAY...FORCING ANY CONVECTION
NORTH OF THE CWA. THIS WILL ALLOW THE HOT AIR TO RETURN TO THE CWA
FOR WEDNESDAY AND THURSDAY. CURRENT FORECAST MAY BE A FEW DEGREES
TOO COOL IN THE WEST BUT OPTED TO BLEND IN WITH SURROUNDING SITES. A
LARGE SURFACE ANTICYCLONE TAKES UP RESIDENCE OVER EASTERN CANADA
LATE NEXT WEEK WITH ITS BROAD EASTERLY LOW LEVEL FLOW REACHING AS
FAR WEST AS MO/EASTERN KS BY FRIDAY. A COLD FRONT ASSOCIATED WITH A
SHORTWAVE DROPPING SOUTHEAST ACROSS THE WESTERN GREAT LAKES IS
PROGGED BY THE 12Z GFS/ECMWF TO PUSH THROUGH THE CWA. THIS WOULD
TAKE THE BITE OUT OF THE VERY HOT MID WEEK TEMPERATURES. FOR NOW
WILL LEAVE GOING FORECAST DRY AS QUESTIONS REMAIN ON WHETHER OR NOT
THE SHORTWAVE WILL PASS CLOSE ENOUGH TO AFFECT NORTHEAST MO. IN
ADDITION NOT ENOUGH CONVICTION ON WHETHER THERE WILL BE SUFFICIENT
LOW LEVEL FORCING TO OVERCOME THE LIKELY CAPPED HOT AIRMASS TO
GENERATE SURFACE BASED CONVECTION. STILL PLENTY OF TIME TO INSERT
CHANCE POPS FOR THURSDAY/THURSDAY NIGHT AS WE AWAIT ANOTHER MODEL
RUN OR TWO.
MJ
&&
.PREVIOUS DISCUSSION...
300 AM SUN...
LATEST MOISTURE IMAGERY CONDITIONS DEPICT A STRONG HIGH PRESSURE
RIDGE EXTENDING E-W FROM THE TN VALLEY INTO THE SRN ROCKIES. STRONG
ZONAL FLOW EXISTS ACROSS THE NRN TIER OF THE US...WITH A SIGNIFICANT
SHORTWAVE PROPAGATING ACROSS SRN MANITOBA. THE COLD FRONT ASSOCIATED
WITH THIS SYSTEM HAS DRIFTED SOUTH SERN SD AND WRN NEB. PREVIOUS
CONVECTION ALONG THIS BOUNDARY PRODUCED AN OUTFLOW BOUNDARY IN XTRM
NWRN MO. BOUNDARY IS QUITE WEAK...BUT MAY BE ABLE TO TRIGGER A FEW
SHOWERS OR THUNDERSTORMS THIS MORNING NR THE IOWA BDR. THE BOUNDARY
WILL WEAKEN AND DISSIPATE BY LATE THIS MORNING.
ONCE AGAIN...IT WILL BE A LOW CONFIDENCE FORECAST AS
NAM/GFS...ESPECIALLY GFS...ARE SUFFERING FROM CONVECTIVE FEEDBACK.
THIS PLAYS HAVOC WITH SURFACE FRONT POSITIONS AND REST OF THE LOW
LEVEL THERMAL FIELDS. CANNOT USE THE GFS DUE ITS SEVERE CONVECTIVE
FEEDBACK WITH THE NAM ALSO HAVING FEEDBACK ISSUES WITH THE SHORTWAVE
TO EJECT NORTHEAST OUT OF SERN COLORADO. PREFER THE MORE TAME
UKMET/ECMWF AS IT TAKES THE SHORTWAVE AROUND THE RIDGE THROUGH NEB
AND IOWA...AND HOLD THE FRONT STATIONARY ACROSS THE EXTREME SRN CWA
ON MONDAY BEFORE LIFTING IT BACK NORTH.
IN THE NEAR TERM...THE FRONT WILL TRACK INTO EXTREME NWRN MO THIS
AFTN...ALONG A LINE FROM STJ TO IRK BY 00Z TNGT. STG AFTN HEATING TO
OCCUR AHEAD OF THE FRONT WITH H8 THERMAL RIDGE TO BE ORIENTED
WEST-EAST THROUGHOUT THE CWA. THE STG HEATING ALONG WITH LLVL
CONVERGENCE WILL TRIGGER SCATTERED THUNDERSTORMS BY LATE AFTN AS THE
CAP BREAKS. THE MOST LIKELY AREA FOR CONVECTION WILL BE THE NERN
CWA AS THE CAP WILL BE THE WEAKEST. ALTHOUGH THERE IS LITTLE
SHEAR...MODERATE INSTABILITY AND INVERTED-V SOUNDINGS SUGGESTS THE
POTENTIAL FOR PULSE SEVERE THUNDERSTORMS WITH DAMAGING WINDS THE
PRIMARY THREAT DURING THE LATE AFTN AND EVENING HOURS. THERE WILL BE
A SLOW SOUTH DEVELOPMENT OF AT LEAST WIDELY SCT THUNDERSTORMS TO THE
I-70 CORRIDOR DURING THE EVENING. SURFACE BASED CONVECTION TO
GRADUALLY GIVE WAY TO THE RISK OF ELEVATED CONVECTION IN PROXIMITY
OF WEAK H8 THETA-E ADVECTION AND SFC FRONT ALONG AND NORTH OF THE
SFC BOUNDARY ALONG I-70.
THE THETA-E ADVECTION TO GRADUALLY DIMINISH DURING THE AM HOURS ON
MONDAY WITH THE ISENTROPIC LIFT SHIFT NORTH INTO IOWA AND NEBRASKA
AS SHORTWAVE TRACKS EAST THROUGH THAT REGION. STRONG MCS FORMATION
AND SUBSEQUENT MCV FORMATIONS AND OUTFLOW BOUNDARIES COULD EASILY
DERAIL THE FORECAST SCENARIO...ESPECIALLY FOR MONDAY NIGHT AND
TUESDAY.
DUE TO THE SLOWER PROGRESS TO THE SOUTH...PLAN TO GO ABOVE GUIDANCE.
FOR TODAY THROUGH TUESDAY. ANOTHER VERY HOT TODAY FOR MUCH OF THE
CWA. DEWPOINTS MIXED OUT QUITE WELL JUST THE SOUTH AND WEST OF THE
CWA SAT AFTN WITH DEWPOINTS IN THE LOW TO MID 60S. FCST SOUNDINGS
SUGGEST THE SAME FOR THE SRN CWA WITH UPPER 60S DEWPOINTS NR THE
IOWA BORDER. HEAT INDICES TO APPROACH OR EXCEED 105 FROM THE KC
METRO EAST SOUTHEAST TO SEDALIA. PLAN TO HOIST A HEAT ADVISORY FOR
THIS AFTN AND EARLY EVE.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR MOZ028-MOZ029-MOZ030-
MOZ037-MOZ038-MOZ043-MOZ044-MOZ045-MOZ053-MOZ054.
KS...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR KSZ057-KSZ060-KSZ103-
KSZ104-KSZ105.
WFO EAXHazardous weather outlook, Aug 6, 1:06 PM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 106 PM CDT SUN AUG 6 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 106 PM CDT SUN AUG 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE AREA WILL BE AFFECTED BY HOT AND HUMID CONDITIONS THIS AFTERNOON...WITH HIGH TEMPERATURES REACHING THE MIDDLE 90S IN NORTHEAST MISSOURI...TO THE MIDDLE 100S IN EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. AFTERNOON HEAT INDICES AT OR SLIGHTLY ABOVE 105 DEGREES IN THE KANSAS CITY METRO VICINITY HAS PROMPTED A HEAT ADVISORY THROUGH 7 PM THIS EVENING. A COLD FRONT EXTENDING FROM CENTRAL IOWA TO NORTHWEST KANSAS WILL TRIGGER THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE AREA MOST LIKELY TO POSSIBLY SEE STORMS WOULD BE NORTH OF A ST JOSEPH TO KIRKSVILLE LINE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL SLOWLY MOVE INTO NORTHERN AND CENTRAL MISSOURI MONDAY. THIS FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT MONDAY AFTERNOON ACROSS THE AREA. THE POSSIBILITY EXISTS THAT FEW OF THESE THUNDERSTORMS COULD BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. THE FRONT WILL STALL SOUTH THE AREA BY TUESDAY MORNING...AND ALLOW FOR FURTHER POSSIBLE THUNDERSTORM DEVELOPMENT TUESDAY AS IT BEGIN TO LIFT BACK NORTH. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS. HOT WEATHER WILL RETURN TO THE AREA ON WEDNESDAY AND THURSDAY...WITH HIGH TEMPERATURES REACHING THE LOWER 90S TO NEAR 100 DEGREES...AND AFTERNOON HEAT INDICES RANGING FROM 95 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 21
In the hours before
Local storm report, Aug 6, 9:07 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CDT SUN AUG 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 5 ENE JAMESPORT 40.00N 93.71W
08/06/2006 GRUNDY MO AMATEUR RADIO
SEVERAL TREES BLOWN DOWN NEAR COUNTY P AND HWY 6 JUNCTION
&&
MDUXLocal storm report, Aug 6, 10:04 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT SUN AUG 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 6 E TRENTON 40.08N 93.49W
08/06/2006 GRUNDY MO PUBLIC
TREE BLOWN OVER HWY 6 E OF TRENTON...E-SPOTTER REPORT
&&
MDUXLocal storm report, Aug 6, 10:51 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CDT SUN AUG 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 W LIBERTY 39.24N 94.46W
08/06/2006 CLAY MO PUBLIC
THUNDERSTORM WINDS BENT ARMS OFF STREET LIGHT
POLES...BENT STREET SIGNS...AND PULLED SIDING OFF HOUSES
IN SUBDIVISION
&&
MDUXSpecial weather statement, Aug 6, 11:15 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1115 PM CDT SUN AUG 6 2006 MOZ005-013-014-022-070445- CALDWELL-DAVIESS-DE KALB-HARRISON- 1115 PM CDT SUN AUG 6 2006 ...SIGNIFICANT WEATHER ALERT FOR DAVIESS...NORTHEASTERN DEKALB... NORTHERN CALDWELL AND SOUTHWESTERN HARRISON COUNTIES UNTIL 1145 PM CDT... AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF PATTONSBURG...OR 10 MILES WEST OF GALLATIN...MOVING NORTHEAST AT 30 MPH. PEOPLE IN CALDWELL...DAVIESS...DEKALB AND HARRISON COUNTIES... INCLUDING THE CITY OF PATTONSBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. NRR
Local storm report, Aug 6, 11:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1157 PM CDT SUN AUG 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM TSTM WND GST TRENTON 40.08N 93.60W
08/06/2006 E60 MPH GRUNDY MO AMATEUR RADIO
&&
MDUXLocal storm report, Aug 7, 12:02 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1202 AM CDT MON AUG 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 5 N WINSTON 39.94N 94.14W
08/06/2006 DAVIESS MO TRAINED SPOTTER
4-6 INCH TREE LIMBS BROKEN OFF
&&
MDUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:13 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 45 min |
| Aug 6, 11:38 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Livingston, Mercer and 1 more | 37 min |
| Aug 7, 12:04 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Linn, Livingston, Macon, Mercer and 2 more | 56 min |
| Aug 7, 5:22 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 38 min |
| Aug 7, 6:09 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 36 min |
| Aug 7, 6:49 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.